# SDR SWIA201231448

- Difficulty date: August 5, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 25,924 hours, 21,943 cycles
- System (JASC): 3300 · Lighting System
- Part: Ballast
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING SMELL NOTICED IN FRONT SECTION OF PAX CABIN.  (FLT 6424)  REPLACED BALLAST AT STORAGE BIN 4AB.
